Home Current events Women in Events Week

Women in Events Week

by yashking

10:30-11:00 AM ET: YOGA AND MEDITATION

For our West Coast early birds and our East Coast ladies on “quarantine time” (no judgment), start your day a little sweaty and a lot more centered while you get to know other women in experiential. A professional yoga instructor will guide you through a combination of postures and poses to help you stretch and strengthen. We’ll end with a quiet meditation to help you forget your inbox (for a few minutes, anyway). All skill levels are encouraged and welcome.

Featuring:

  • Eve Bond, EveBond Fitness

11:30-12:00 PM ET: MENTAL FITNESS TOOLS FOR WOMEN IN EVENTS

Kick off Women in Events week by giving your overworked mindset a much-deserved reset in this 45-minute “Mental Fitness” class led by a certified life coach. Learn practical, life-changing tools that will teach you how to organize your mind into five interrelated components that can change how you react and engage with life’s most challenging moments. Hear how you can create greater self-awareness and be more decisive about your purpose. Walk away with new perspectives and insights that will help you feel more empowered and able to create career and personal results—even in the midst of a pandemic.

Featuring:

  • Carol Swain, VP of Strategic Accounts, Sparks, Certified Life Coach

Powered by


12:30-1:00 PM ET: PANEL: WOMEN IN EVENTS STATE OF THE UNION

Kick off your Monday with our signature Women in Events “power half hour” as industry luminaries take a critical look at what’s working, what’s not and how to make progress in 2021 and beyond. Get inspired, motivated and armed with actionable insights you can use as you set your strategies—and mindset—for 2021. Watch for more details!


12:30-1:30 PM ET: CHILDCARE: FUN FOR YOUR KIDS, UNINTERRUPTED TIME FOR YOU

Get the iPad set up in another room and let our professionals entertain and engage your little ones in our daily one-hour childcare Zooms. Your kids can craft, sing, dance and have fun while you sharpen your skillset for the future. Appropriate for all children ages 2-7. Brought to you by Treasure Trunk Theatre.

Today’s Theme: Fairytale Camp! Join us for a day of daring dragons, unique unicorns and ravishing royal adventure! Kiddos can grab their favorite crown, jewels, magic wand – or anything that makes them feel like they are ready for the ball.


1:00-1:30 PM ET: SPEED NETWORKING AND SMALL GROUP DISCUSSIONS

In this 30-minute session, you can choose to: 1. Participate in a series of self-directed back-to-back five-minute speed networking mini-meetings. Or, 2. Participate in a small group Zoom discussion on some of the most pressing topics for women in the industry. Today’s topic:

  • Salary Negotiation… and Other Tough Conversations: How to set yourself up for success when money and career advancement is on the line.

1:30-2:00 PM ET: TAKE A WALK WITH AN EXEC’ PODCAST

Put on your favorite “workleisure” pants, grab your earbuds and get outside for a little audio learning—on the go. Our WIE podcast series features candid conversations with top female event executives from some of the biggest brands in experiential.

Featuring:

  • Helen Stoddard, Head of Global Events and Experiential Marketing, Twitter

2:00-3:00 PM ET: 2020 WOMEN IN EVENTS PANEL

Every year Event Marketer recognizes a small group of outstanding women in the industry. Be among the first to get to hear from this year’s Women in Events in our annual panel. Get candid insights on everything from salary negotiation to surviving in a pandemic, and participate in a lively Q&A where anything goes. Things are about to get real, ladies!

Featuring:

  • Som Puangladda, VP-Global Marketing, GumGum
  • Anna Karefa-Johnson, Director of Events and Experiential Marketing, Overtime
  • Rachel Espersen, Lifestyle Marketing, Engagement and Partnerships, Lexus
  • Keirsten Hammett, Partner, Head of Production, Proscenium
  • Dior George, US Marketing Supervisor, Multicultural Engagements, McDonald’s 

Powered by

 


3:00-4:00 PM: MEETING WITH A MENTOR

You’ve got questions for senior women in the industry? We’ve got answers. Bring your burning career questions to this interactive “ask her anything” session.

Featuring:

  • Erin McElroy, Program Director-Digital & Event Innovation, IBM

4:00-5:00 PM ET: WOMEN IN EVENTS HAPPY HOUR

Bring your laptop into your kitchen (or your bar, if you have one, you lucky lady) to mix up a delicious cocktail or mocktail and appetizer with the help of a professional mixologist who specializes in recipes that feed the mind, body and soul. We’ll send you your ingredient shopping list the week before so you can hit the grocery store. Then all you have to do is shake, mix and spend an hour getting to know your fellow women in events.

Featuring:

  • Erin Pellegrin, Registered Dietitian and Nutrition Manager for Unite for HER

Powered by

Related Articles

Leave a Comment